# SDR IPXA3179065

- Difficulty date: June 27, 2013
- Submitted: July 1, 2013
- Operation: Air carrier
- Aircraft: N167UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 4205401
- Part serial: 9383522276V
- Condition: Cracked
- Location: Nr 1 Hyd System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

INFLIGHT NR 1 GREEN HYD PUMP FAILED IAW EICAS-PUMP SWITCH OFF, APPR 15 MIN LATER, LOST ALL HYD (GREEN) FLUID & SHUTDOWN PUMP NR 2, EMERGENCY DECLARED.  R & R BOTH PUMPS, GEAR SWING ACCOMPLISHED, NO LEAKS NOTED.
